MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GUIDEWIRE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number RF*RB18305TA
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the tip of the o.018 guidewire broke off in cbd during an exchange of equipment.The tip was left in the patient and was not able to be retrieved.Additional information was received on (b)(6) 2019.The patient was in stable condition and they were an outpatient.The wire tip was able to be located in the patient's cystic duct.Surgical intervention was reported to not be imminent.A biliary extraction balloon catheter was also used.

Brand Name
RADIFOCUS GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key8859752
Report Number2243441-2019-00058
Device Sequence Number16297972
Product Code DQX
UDI-Device Identifier04987350712189
UDI-Public04987350712189
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2019
Report Date (Section F) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberRF*RB18305TA
Device Catalogue NumberGM1834
Device Lot Number180319
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/17/2019
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer07/17/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA08/05/2019